icon-account icon-glass
Welcome to POINT OF RETURN
Connect

Eszopiclone Withdrawal and Tapering Help

Eszopiclone has shown to impair driving, memory and coordination as long as 11 hours after taking the sleeping pill. Eszopiclone causes both physical and psychological dependency. Our NonProfit has been helping people withdraw safely off sleeping pillsfor over 14 Years. Contact the Prescription Drug Experts if you need help coming off of Eszopiclone.

According to a March 2015 study from Consumer Reports, sleeping pills, including Eszopiclone (Lunesta), only cause the individual to fall asleep 20 minutes faster than placebo and add only 3 to 34 minutes of total sleep time. Eszopiclone (Lunesta) binds to a subtype of the GABA receptor. GABA is a neurotransmitter that primarily works to inhibit the activity of neurons and calm nerves. It basically counters too much stimulation on the nervous system. Eszopiclone (Lunesta) diminishes activity in parts of the brain that are responsible for processing thoughts. As tolerance to the drug occurs the nervous system become hyper-stimulated, increasing anxiety, insomnia, pain, cognitive impairment, and other symptoms. Contact Us if you need help tapering off of Eszopiclone or have questions.

Click here for more information and history of Eszopiclone. 



call us

Real Results for Eszopiclone Dependency

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Eszopiclone while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction items to help make Eszopiclone withdrawal more comfortable. Our physician recommended schedules allow your doctor to taper you off Eszopiclone correctly.  The success of our program over the past 14 years is due to our unmatched service and unique mentoring approach. Eszopiclone can be dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering. Read program FAQ page.

We are prescription drug experts that specialize in Sleeping Pill withdrawals.

We've helped people in 76 counties and in all 50 states in the USA

PROVEN RESULTS

This is a low cost program with proven results. So don't suffer...

Thank you Point of Return. You gave me my life back and I will be forever grateful to you! more...

Rita M., (Canada) 

Key Components of Our In-Home Program

  • Skilled Experts in Prescription Drugs guiding you throughout the process.
  • Professional, kind mentoring
  • Assessment at the onset to determine taper rates, potential interactions, etc.
  • *Nutraceuticals specially formulated to ease symptoms, these are utilized throughout the whole process
  • Unlike herbs and many vitamins, our nutraceuticals will not interact with any medications
  • Information, advice and direction
  • 24/7 discussion board with encouraging members and knowledgeable mentors
  • Email and phone access at no charge
  • Recommendations for addressing symptoms such as gut problems, headaches, pain, etc.
  • Experienced team of committed experts with over 14 years experience
  • Every person at Point of Return has a personal story with these drugs. You are never alone

   Call toll-free 866-605-2333 to Learn More or send us an Email.

Withdrawal Symptoms May Include

Abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear.


Possible Side Effects

drowsiness, dizziness, lightheadedness, difficulty with coordination, memory loss or amnesia, tolerance, dependence, changes in behavior and thinking; such as more outgoing or aggressive behavior than normal, confusion, strange behavior, agitation, hallucinations, worsening of depression, suicidal thoughts

Abrupt Discontinuation

abdominal & muscle cramps, vomiting, sweating, shakiness, & rarely, seizures may occur & finally rebound insomnia

Break Free Today

At Point of Return, a 501(c)3 nonprofit, we have spent the last 14 years helping people come off sleeping pills correctly. With customized taper rates and all natural nutraceuticals, our program allows you to control your symptoms and properly taper off Eszopiclone, once and for all, from the comfort of your home. Read program FAQs.

FREEDOM

" God put you on my LIFE MASTER PLAN as His agent to restore and change my life and arrive at my point of return. Indeed I have arrived at my point of return .  I am truly so grateful." - Nomusa (South Africa) more....

reach out for help

Message sent, thanks!

Eszopiclone history and info

Lunesta (Eszopiclone) is marketed by Sunovion Pharmaceuticals and considered a nonbenzodiazepine hypnotic, but caries the same side effects and withdrawal profile as benzodiazepines. Eszopiclone is considered a Z-drug as all the sleeping pills in this class start with the letter Z.  Zopiclone (Imovane) was the first Z-Drug released in 1989, and Eszopiclone is a sample of Zopiclone and is not marketed in the European Union following a 2009 decision denying it contained a new active substance and was too similar to Zopiclone to be patented.

Lunesta was approved by the FDA in 2005 and became available in generic form in 20014.  It was found to be only slightly effective in the treatment of insomnia and statistical methods found the benefit over placebo to be of questionable clinical significance.

Eszopiclone and Lunesta should only be used short term due to the risk of drug dependence, tolerance, rebound insomnia and central nervous system related adverse effects. Once tolerance to the sleeping pill has occurred it is recommended to do a gradual dose reduction to minimize symptoms that resemble benzodiazepine withdrawal.  For many, even a gradual dose reduction is too challenging due to the severity of the withdrawal symptoms.

back to top

DISCLAIMER:

*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.

* Testimonial results may vary person to person.

*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent.

*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...